Effects of treatment not being taken at all.
Nov 16, 2012
My sister has been diagnosed HIV positive & advised Treatment of -- Ziddolam N,macdeods,Neuroprim-d.s-- but she stopped after one month due to severe headache. What will be effects or bad effects ? Her present CD3 + CD 4-abs Cnt is 244. Pl advise. Jayant
Response from Dr. Henry
I believe ziddolam N is the combination of 3 anti HIV drugs (zidovudine, lamivudine, and nevirapine) which can be very effective for some patients. The first month on treatment can result in many side effects particularly fatigue, stomach problems, and headache. She needs to discuss with her HIV doctor. For a CD4 count of 244 both HIV treatment and prevention of secondary infections may be recommended depending on region of world and drug availability. The reason treatment is recommended is due to an increasing risk for AIDS related complication once CD4 count << 200. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.